# SDR GTIA2019081984559

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 42,180 hours, 22,471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME EVENT AFT CABIN --
